# SDR UPS202572

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 960-1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND CORROSION AROUND NUT PLATE HOLES ON FLANGES OF SEAT TRACK STA 960-1176, BL 0, WL 208.  INSTALLED REPAIR PER SRM 53-10-1, 51-10-1, 51-30-2.
